# SDR 2003F00528

- Difficulty date: June 24, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 3452 · ATC Transponder System
- Part: Control Head
- Part number: 6226523208
- Part serial: 11444
- Condition: Burned
- Location: Transponder
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 9158 - NAS - AFTER TAKEOFF, SMOKE IN COCKPIT FROM TRANSPONDER FACE PANEL.  RETURNED TO NAS.  LANDED WITHOUT INCIDENT.  FOUND TRANSPONDER CONTROL HEAD BURNED INTERNALLY.  REMOVED AND REPLACED CONTROL HEAD.  NO DEFECTS NOTED.  (M)
